# SDR SCNA20250425129

- Difficulty date: April 21, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N826SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34411
- Aircraft time: 54,789 hours, 29,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND FOUND L1 DOOR EXTERIOR EMERGENCY EXIT LIGHT LENS PUSHED OUT & LIGHT INOP. - RESOLUTION: RELAMPED L1 DOOR EMERGENCY EXIT (SLIDE) LIGHT, CHECKS GOOD. REMOVED DAMAGED LENS.
